| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx4854 showed two other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "the miniloc safety infusion set cracks and leaks chemotherapy drugs, approximately 24+ hours after being used with a pump.".
Event or Problem Description
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx4854 showed two other similar product complaint(s) from this lot number.